Simvastatin and Skin burning sensation - from FDA reports
Skin burning sensation is found among people who take Simvastatin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Niaspan, and have High blood cholesterol . We study 129,471 people who have side effects while taking Simvastatin from FDA. Among them, 343 have Skin burning sensation. Find out below who they are, when they have Skin burning sensation and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Simvastatin has active ingredients of simvastatin. It is often used in high blood cholesterol. (latest outcomes from Simvastatin 135,923 users)
Skin Burning Sensation
Skin burning sensation has been reported by people with high blood cholesterol, high density lipoprotein decreased (latest reports from 10,022 Skin burning sensation patients).
On Feb, 05, 2017
129,471 people reported to have side effects when taking Simvastatin.
Among them, 343 people (0.26%) have Skin Burning Sensation
Number of reports submitted per year:
Time on Simvastatin when people have Skin Burning Sensation *:
- < 1 month: 66.67 %
- 1 - 6 months: 33.33 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Skin Burning Sensation when taking Simvastatin *:
- female: 52.25 %
- male: 47.75 %
Age of people who have Skin Burning Sensation when taking Simvastatin *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.43 %
- 30-39: 3.83 %
- 40-49: 12.77 %
- 50-59: 29.79 %
- 60+: 53.19 %
Top conditions involved for these people *:
- High Blood Cholesterol (152 people, 44.31%)
- High Density Lipoprotein Decreased (51 people, 14.87%)
- High Blood Pressure (44 people, 12.83%)
- Low Density Lipoprotein Increased (31 people, 9.04%)
- Hypothyroidism (20 people, 5.83%)
Top co-used drugs for these people *:
- Niaspan (184 people, 53.64%)
- Aspirin (97 people, 28.28%)
- Lisinopril (59 people, 17.20%)
- Plavix (38 people, 11.08%)
- Fish Oil (30 people, 8.75%)
Top other side effects for these people *:
- Skin Blushing/flushing (145 people, 42.27%)
- Itching (96 people, 27.99%)
- Rashes (85 people, 24.78%)
- Paraesthesia (60 people, 17.49%)
- Nausea (32 people, 9.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Skin burning sensation when taking Simvastatin?
Browse all side effects of Simvastatina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Skin burning sensationSkin burning sensation
Could your condition cause Skin burning sensationSkin burning sensation
Can you answer these questions?
A bad fall in 2006. Required pain management MRIS, numerous tests and a cervical and lumbar surgery in 2007 to correct. Two Rear end car accidents while I was at a stop light. One in 2011 and one in 2015. I already had spinal stenosis and degenerative disc desease genetically passed on. Problems ...
You may be interested in these reviews
I had taken gabapentin a few years ago and had good results, so when I tried going off my anti-depressant and had some withdrawal effects, I asked my doctor for gabapentin and took 300mg. I noticed the back of my arms burning lightly at times, but thought it would go away after awhile. After 2.5 ...
I tooka small dose of Simvastatin for about 2-3 weeks. I began having terrible nausea and what feels like gastritis. I had a complete bloodwork up, and everything was normal. I stopped taking the medication about five days ago. I still feel awful, and my stomach is a wreck. Anyone have similar ...
I just started with simvastatin about a week ago after years of high cholesterol, 270 last count. I have been on antidepressant for a year and a half. First Prozac, now Wellbutrin. I'm feeling very nausea on both. And dizzy. I need to lower my cholesterol and would like to stop the ...
Hi, I have been on various statins for 20 years and most recently switched to Crestor 10mg but 18 days ago my insurance company switched me to the generic. Five days ago I noticed that my skin felt on fire like a moderate sunburn- no rash but on lips, Face, buttocks, legs. I thought I was ...